MAUDE Adverse Event Report: COOK INC SALIVARY STONE EXTRACTOR BASKET SSEB; GCJ LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COOK INC SALIVARY STONE EXTRACTOR BASKET SSEB; GCJ LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number N/A
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- customer (person): phone: (b)(6), fax: (b)(6).E3- occupation: president.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that two salivary stone extractor baskets (sseb) were "non functional" at the time of opening.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation db sante informed cook on 24jul2023 of an incident involving a salivary stone extractor basket sseb (rpn: sseb-1.5-115-10) from lot # 15403810.It was reported that two extractors were not functional before use on 21jul2023.Attempts to acquire additional information from the user facility were executed; however, no additional information was provided to cook in response to this incident.Reviews of the documentation including the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions (mi), and quality control procedures of the device, were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot revealed no recorded non-conformances relevant to the failure mode.A database search identified one additional complaint from the same lot for the same failure.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in field.Cook also reviewed product labeling.The ifu supplied with the device [ifu, t _ tse_ rev4] does not provide any information related to the reported issue.Based on the available information, no product returned, and the results of the investigation, a definitive root cause was unable to be established.The complaint devices were not returned.Without the devices available to investigation, the nature and cause of the reported issue could not be determined.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
SALIVARY STONE EXTRACTOR BASKET SSEB
Common Device Name
GCJ LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key17442637
Report Number1820334-2023-01002
Device Sequence Number2686483
Product Code GCJ
UDI-Device Identifier00827002237971
UDI-Public(01)00827002237971(17)260423(10)15403810
Combination Product (Y/N)N
PMA/510(K) Number
K120468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model NumberN/A
Device Catalogue NumberSSEB-1.5-115-10
Device Lot Number15403810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown